MAUDE Adverse Event Report: INSTITUT STRAUMANN AG BL, Ø 3.3MM NC, SLACT. 12MM, RXD, GUIDED; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG BL, Ø 3.3MM NC, SLACT. 12MM, RXD, GUIDED; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 021.2212G
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Fibrosis (3167)
Date of Event 10/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2017 in ada 5.On (b)(6) 2025, fracture of the implant was verified.Patient presented with fair oral hygiene.The device was forwarded to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.

Brand Name
BL, Ø 3.3MM NC, SLACT. 12MM, RXD, GUIDED
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key24403470
Report Number0001222315-2026-000459
Device Sequence Number9905573
Product Code DZE
UDI-Device Identifier07630031706430
UDI-Public07630031706430
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/20/2026
Report Date (Section F) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/12/2019
Device Catalogue Number021.2212G
Device Lot NumberHY083
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/20/2026
Device Age131 MO
Event Location Other
Date Report to Manufacturer01/27/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale